# SDR CA110111007

- Difficulty date: January 8, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 12,957 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 6003806111
- Condition: Corroded
- Location: Pax Door
- Part time: 15,589 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION (LEVEL 2) FOUND ON THE SERRATIONS IN BETWEEN THE ANCHOR FITTING AND THE SERRATED PLATE FOR THE MAIN ENTRANCE DOOR FORWARD COUNTERBALANCE INSTALLATION. THE CORROSION WAS SEVERE ENOUGH TO CAUSE THE TWO ATTACH BOLT HEADS TO SEPARATE. CRACKS WERE ALSO FOUND ON THE ANCHOR FITTING EMANATING FROM THE UPPER EDGE OF OVAL HOLE (FOR THE GUIDE SHAFT) AND BY THE AFT OVAL BOLT HOLE ON THE STOP PLATE COVER. THESE DISCREPANCIES WERE DISCOVERED WHILE THE AME WAS REASSEMBLING THE MAIN ENTRANCE DOOR FOLLOWING COMPLETION OF AIRWORTHINESS DIRECTIVE CF-2009-23 WHICH IS FOR CORROSION REMOVAL OF THE LOWER PAX DOOR RAMP. THESE TASKS WERE BEING ACCOMPLISHED DURING A ROUTINE HEAVY "C" CHECK VISIT. PHOTOS AND ILLUSTRATED PARTS CATALOG REFERENCES ATTACHED. CHAP 52-11-17 FIG 1 , ITEMS 360, 400 AND 435.
